# SDR 96ZZZX3397

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8025L
- Make and model: Beech 2000
- Aircraft serial: NC19
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 1228100791
- Condition: Rusted
- Location: Rt Mlg
- Part time: 1,027 hours
- Component: A228100791
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ABC PHASE INSPECTION, THE RT OUTBOARD WHEEL AND BRAKE WERE REMOVED.  CORROSION (RUST) WAS FOUND ON THE AXLE WHERE THE BRAKE CALIPER RIDES.  THE RUST WAS .300 INCH WIDE AND FORMED A BAND ALL THE WAY AROUND THE AXLE.  THE DEPTH OF THE PIT MEASURED .030 INCH.  THE INBOARD SIDE OF AXLE SHOWED SIGNS OF CORROSION JUST BEGINNING.  THE AXLE WAS REPLACED.
